Skip to content
My WebMD Sign In, Sign Up
Removal of Paraguard IUD and very light to no peroids. Please Help
avatar
albagirl posted:
I had no issues while had my IUD almost 4 years . We decided to have another child and removed the IUD since June 2012 , since then we are trying and nothing has happend yet. My period are very very light 1 day and the second day i can just use a daily pad. Even the color its not red anymore its just brown . I'm getting really concerned . Please help
Reply


Helpful Tips

Ways to narrow the vagina
There are 3 ways to narrow the vagina: 1 - the exercise of certain conditions of intercourse: Read more... More
Was this Helpful?
0 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website